MathSciNet Relay Station
MathSciNet bibliographic data
MR1835063 35K55 (35B35 35B45 47D06 47N20)
Fila, Marek; Souplet, Philippe; Weissler, Fred B. Linear and nonlinear heat equations in $L^q_\delta$ spaces and universal bounds for global solutions. Math. Ann. 320 (2001), no. 1, 87–113.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement